# SDR DALA2016090906483

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CRACK ON INNER PAN, BEAM NR 1 FWD EDGE AT MID CARGO COMPARTMENT DOOR C2.  INNER PAN WAS REPAIRED IAW SRM 52-03D, FIG 8.
